MathSciNet Relay Station
MathSciNet bibliographic data
MR2048430 (2005a:11065) 11F70 (22E50 22E55)
Flicker, Yuval Z. Automorphic forms on ${\rm PGSp}(2)$. Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 39–50 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement